# SDR AWXA200501041

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 48,196 hours, 21,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3273
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,043 hours, 6,157 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EEL- DURING 8-DAY CHECK FOUND THE EMERGENCY EXIT SEAT ROW LIGHTS AT ROWS 13, 17, 19 AND 24 INOP.  ALSO EMERGENCY LIGHTS AT PASSENGER ENTRY DOORS R2 & L2 INOP.  MAINTENANCE REMOVED AND REPLACED THE LT AFT EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MM 33-51-38.  OPERATIONAL CHECKS WERE GOOD.   VENDOR CONFIRMED FAUILURE.  FOUND FUSE F2 OPEN.  REPLACED FUSE AND TESTED UNIT IAW CMM 33-51-12 REV. 2.
